Filtros : "Journal of Data Science" "CANCHO, VICENTE GARIBAY" Removido: "2014" Limpar

Filtros



Refine with date range


  • Source: Journal of Data Science. Unidades: ICMC, IME

    Assunto: INFERÊNCIA BAYESIANA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ROMAN, Mari et al. A new long-term survival distribution for cancer data. Journal of Data Science, v. 10, n. 2, p. 241-258, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-2-april-2012. Acesso em: 30 nov. 2025.
    • APA

      Roman, M., Louzada, F., Cancho, V. G., & Leite, J. G. (2012). A new long-term survival distribution for cancer data. Journal of Data Science, 10( 2), 241-258. Recuperado de http://www.jds-online.com/volume-10-number-2-april-2012
    • NLM

      Roman M, Louzada F, Cancho VG, Leite JG. A new long-term survival distribution for cancer data [Internet]. Journal of Data Science. 2012 ; 10( 2): 241-258.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/volume-10-number-2-april-2012
    • Vancouver

      Roman M, Louzada F, Cancho VG, Leite JG. A new long-term survival distribution for cancer data [Internet]. Journal of Data Science. 2012 ; 10( 2): 241-258.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/volume-10-number-2-april-2012
  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco et al. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data. Journal of Data Science, v. 10, n. 3, p. 511-535, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-3-july-2012. Acesso em: 30 nov. 2025.
    • APA

      Louzada, F., Suzuki, A. K., Cancho, V. G., Prince, F. L., & Pereira, G. de A. (2012). The long-term bivariate survival FGM copula model: an application to a brazilian HIV data. Journal of Data Science, 10( 3), 511-535. Recuperado de http://www.jds-online.com/volume-10-number-3-july-2012
    • NLM

      Louzada F, Suzuki AK, Cancho VG, Prince FL, Pereira G de A. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data [Internet]. Journal of Data Science. 2012 ; 10( 3): 511-535.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/volume-10-number-3-july-2012
    • Vancouver

      Louzada F, Suzuki AK, Cancho VG, Prince FL, Pereira G de A. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data [Internet]. Journal of Data Science. 2012 ; 10( 3): 511-535.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/volume-10-number-3-july-2012
  • Source: Journal of Data Science. Unidades: ICMC, ESALQ, IME

    Subjects: INFERÊNCIA BAYESIANA, REGRESSÃO LINEAR

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CANCHO, Vicente Garibay e ORTEGA, Edwin Moisés Marcos e BOLFARINE, Heleno. The log-exponentiated-weibull regression models with cure rate: local influence and residual analysis. Journal of Data Science, v. 7, n. 4, p. 433-458, 2009Tradução . . Disponível em: https://jds-online.org/journal/JDS/article/973/info. Acesso em: 30 nov. 2025.
    • APA

      Cancho, V. G., Ortega, E. M. M., & Bolfarine, H. (2009). The log-exponentiated-weibull regression models with cure rate: local influence and residual analysis. Journal of Data Science, 7( 4), 433-458. Recuperado de https://jds-online.org/journal/JDS/article/973/info
    • NLM

      Cancho VG, Ortega EMM, Bolfarine H. The log-exponentiated-weibull regression models with cure rate: local influence and residual analysis [Internet]. Journal of Data Science. 2009 ; 7( 4): 433-458.[citado 2025 nov. 30 ] Available from: https://jds-online.org/journal/JDS/article/973/info
    • Vancouver

      Cancho VG, Ortega EMM, Bolfarine H. The log-exponentiated-weibull regression models with cure rate: local influence and residual analysis [Internet]. Journal of Data Science. 2009 ; 7( 4): 433-458.[citado 2025 nov. 30 ] Available from: https://jds-online.org/journal/JDS/article/973/info

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025